# SDR ASAA2014010912371

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,802 hours, 41,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5058005D
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER L1 FELL OFF.  ACFT GROUNDED.  INSTALLED EXIT LIGHT COVER L1 DOOR.
